# SDR N3BA2012F00159

- Difficulty date: August 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N510NE
- Make and model: Cessna 402C
- Aircraft serial: 402C1001
- Aircraft time: 21,479 hours
- Engine: Cont TSIO520VB
- Engine time: 2,426 hours
- Propeller: Mcauly 3AF32C505
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 653446
- Condition: Separated
- Location: Nr 5 Cylinder
- Part time: 163 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E, K
- Precautionary procedure: E

## Discrepancy

THE NR 5 CYLINDER HEAD SEPARATED FROM CYLINDER BARREL APROX .1250" ON RIGHT ENGINE.
